# SDR DALA2014111906276

- Difficulty date: November 14, 2014
- Submitted: November 27, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CARGO TRACK BS 1271 BETWEEN LONGERONS 27R AND 28R.   RT CARGO TRACK WAS REPLACED IAW SRM 51-10-3, PAR 14, 21,  SRM 51-30-2 AND SRM 51-30-2.
